MAUDE Adverse Event Report: DEPUY SYNTHES SPINE CONCORDE; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE

DEPUY SYNTHES SPINE CONCORDE; SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Model Number 187827512
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Device Embedded In Tissue or Plaque (3165)
Date of Event 10/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A complaint investigation will be performed.The complaint product is not available for the investigation.A supplemental report is not anticipated unless the results of the complaint investigation identify a corrective action or additional relevant information.Should the product become available, a physical evaluation will be conducted and a supplemental report filed with the results.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Surgeon was inserting the concorde bullet cage in between vertebra body with mallet knocked on the top notch of cage inserter several times until it flushed.However, when surgeon detached the inserter from the cage and he founds out the cage was broke into half inside patient body.The cage was unable to take out as it was difficult.

Brand Name
CONCORDE
Common Device Name
SPINAL VERTEBRAL BODY REPLACEMENT DEVICE
Manufacturer (Section D)
DEPUY SYNTHES SPINE
325 paramount drive
raynham MA 02767
MDR Report Key6967869
Report Number1526439-2017-10887
Device Sequence Number1299310
Product Code MQP
UDI-Device Identifier10705034140193
UDI-Public(01)10705034140193
Combination Product (Y/N)N
Initial Reporter CountryMY
PMA/510(K) Number
K041722
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Physician
Device Model Number187827512
Device Catalogue Number187827512
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/03/2017
Initial Report FDA Received Date10/22/2017
Patient Sequence Number1